# SDR UPS06147666

- Difficulty date: August 13, 2006
- Submitted: August 14, 2006
- Operation: Air carrier
- Aircraft: N134UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0817
- System (JASC): 3234 · Landing Gear Selector
- Part: Control Lever
- Condition: Inoperative
- Location: Mlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

ONE MINUTE AFTER T/O PER MEL, GEAR LEVER POS UP.  LANDING GEAR DID NOT RETRACT.  ECAM L/G RET FAULT COMPLIED WITH.  L/G ATTEMPT AT 4000' 220 KIAS L/G DID NOT UNLOCK, THREE GREEN, DOORS OPEN.  FOUND PDEU FAULTING CODE 03 AND 04.  REMOVED AND REPLACED PDPU PER 32-31-71-04.  OPS CHECK NORMAL. PERFORMED GEAR EXTENSION AND RETRACTION TEST PER MM 32- 31-00-5.  OPS CHECK NORMAL.
